The Michigan Mathematical Journal

Local Lipschitz numbers and Sobolev spaces

Thomas Zürcher

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 55, Issue 3 (2007), 561-574.

Dates
First available in Project Euclid: 7 December 2007

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1197056457

Digital Object Identifier
doi:10.1307/mmj/1197056457

Mathematical Reviews number (MathSciNet)
MR2372616

Zentralblatt MATH identifier
1141.46016

Subjects
Primary: 54C05: Continuous maps
Secondary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems

Citation

Zürcher, Thomas. Local Lipschitz numbers and Sobolev spaces. Michigan Math. J. 55 (2007), no. 3, 561--574. doi:10.1307/mmj/1197056457. https://projecteuclid.org/euclid.mmj/1197056457


Export citation